MathSciNet Relay Station
MathSciNet bibliographic data
MR1828250 11R37 (11R23)
Jaulent, Jean-François Théorie $l$-adique globale du corps de classes. (French) [Global $l$-adic class field theory] J. Théor. Nombres Bordeaux 10 (1998), no. 2, 355–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement